[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 6, Issue 2 (3-2010) ::
JSRI 2010, 6(2): 231-242 Back to browse issues page
A Two-parameter Balakrishnan Skew-normal Distribution
Wahab Bahrami * , Hamzeh Agahi , Hojat Rangin
, W.Bahrami@yahoo.com
Abstract:   (1661 Views)

In this paper, we discuss a generalization of Balakrishnan skew-normal distribution with two parameters that contains the skew-normal, the Balakrishnan skew-normal and the two-parameter generalized skew-normal distributions as special cases. Furthermore, we establish some useful properties and two extensions of this distribution. 

Keywords: Skew-normal distribution, Balakrishnan skew-normal distribution, orthant probability, moment generating function
Full-Text [PDF 273 kb]   (533 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/19 | Accepted: 2016/01/19 | Published: 2016/01/19
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bahrami W, Agahi H, Rangin H. A Two-parameter Balakrishnan Skew-normal Distribution. JSRI. 2010; 6 (2) :231-242
URL: http://jsri.srtc.ac.ir/article-1-112-en.html


Volume 6, Issue 2 (3-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.07 seconds with 31 queries by YEKTAWEB 3731